Alert archive / Montana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Great Falls, MT

June 10, 2016Chouteau County, Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 10, 2016, 7:16 PM MDT for Chouteau County, Fergus County, Montana. It was in force for 57 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 7:16 PM MDT (01:16 UTC)
Expired
Jun 10, 2016, 8:13 PM MDT
In force
57 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chouteau County, MT, Fergus County, MT

The radar

The Great Falls radar (KTFX), 142 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:18 PM MDTTSTM WND GST 605 Ese Denton, MT60 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF DENTON.
Jun 10, 7:21 PM MDTTSTM WND GST 637 Ne Denton, MTDELAYED REPORT FROM JUNE 10
Jun 10, 7:36 PM MDTHAIL 15 Wnw Hilger, MTHAIL UP TO 1 INCH IN DIAMETER. SMALL TREE BRANCHES AROUND 1 INCH BROKEN OFF.
Jun 10, 7:45 PM MDTHAIL 1.756 Nne Hilger, MTBROKEN WINDOW.
Jun 10, 7:48 PM MDTTSTM WND GST 593 W Fergus, MTOUTFLOW WINDS FROM THUNDERSTORM
Jun 10, 7:50 PM MDTTSTM WND GST 643 Wsw Suffolk, MTDELAYED REPORT FROM JUNE 10. SUSTAINED 33 MPH...GUST TO 64 MPH
Jun 10, 7:53 PM MDTTSTM WND DMG2 W Fergus, MTDELAYED REPORT FROM JUNE 10 EVENT. POWER LINES DOWN WITH POWER POLES SNAPPED OFF WEST OF FERGUS. SHEETS OF METAL BLOWN ACROSS HWY 191 AT SAME LOCATION. TIME ESTIMATED FROM RADAR
Jun 10, 7:58 PM MDTTSTM WND GST 622 E Roy, MTDELAYED REPORT FROM JUNE 10. SUSTAINED 49 MPH WIND...GUST TO 62 MPH
Jun 10, 7:59 PM MDTTSTM WND DMGRoy, MTDELAYED REPORT FROM JUNE 10 EVENT. LARGE TREE FELL ON HOUSE CAUSING MINOR DAMAGE. LARGE HAIL SEEN ON GROUND AS WELL. TIME ESTIMATED BASED ON RADAR
Jun 10, 8:01 PM MDTTSTM WND DMG2 E Roy, MTDELAYED REPORT FROM JUNE 10. 3 POWER POLES SNAPPED. STREET SIGN DAMAGED. GOLF BALL SIZE HAIL FELL AT LOCATION AS WELL. TIME OF DAMAGE ESTIMATED BETWEEN 758 PM AND 805 PM
Jun 10, 8:01 PM MDTHAIL 1.752 E Roy, MT
Jun 10, 8:05 PM MDTTSTM WND GST 701 Wnw Roy, MTWIND GUST ESTIMATED. 2.25 INCH HAIL FELL AT LOCATION AS WELL
Jun 10, 8:08 PM MDTTSTM WND GST 1161 E Roy, MTDAMAGE TO AREA BUILDINGS. WIND SENSOR DAMAGED AND QUIT REPORTING AFTER THIS GUST.
Jun 10, 8:08 PM MDTHAIL 2.51 Ne Roy, MTDELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 3:06 PM MDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 1.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-2.7

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS55 KTFX 110116
SVRTFX
MTC015-027-110230-
/O.NEW.KTFX.SV.W.0030.160611T0116Z-160611T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
716 PM MDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  NORTHERN FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 830 PM MDT

* AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF DENTON...OR 27 MILES NORTHWEST OF LEWISTOWN...MOVING
  EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DENTON...WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA...
  DANVERS AND HILGER.

THIS INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 9 AND 42...AND BETWEEN
MILE MARKERS 63 AND 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4713 10970 4719 10977 4719 10979 4734 11003
      4767 10993 4773 10948 4772 10943 4775 10935
      4777 10923 4773 10890 4731 10869
TIME...MOT...LOC 0116Z 250DEG 49KT 4739 10975 

HAIL...1.00IN
WIND...60MPH
 
$$

KJ
3 follow-up statements
713 
WWUS55 KTFX 110137
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
737 PM MDT FRI JUN 10 2016

MTC015-110145-
/O.CAN.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
CHOUTEAU MT-
737 PM MDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOUTEAU COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.

LAT...LON 4717 10949 4753 10980 4768 10982 4773 10948
      4772 10943 4775 10935 4777 10923 4773 10890
      4731 10869
TIME...MOT...LOC 0135Z 253DEG 40KT 4743 10952 

$$

MTC027-110230-
/O.CON.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
737 PM MDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHERN FERGUS COUNTY...

AT 735 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED 11 MILES
SOUTHWEST OF WINIFRED...OR 25 MILES NORTH OF LEWISTOWN...MOVING EAST
AT 45 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WIND GUSTS UP TO 60 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA AND HILGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4717 10949 4753 10980 4768 10982 4773 10948
      4772 10943 4775 10935 4777 10923 4773 10890
      4731 10869
TIME...MOT...LOC 0135Z 253DEG 40KT 4743 10952 

HAIL...1.00IN
WIND...60MPH
 
$$

KJ
349 
WWUS55 KTFX 110158
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
758 PM MDT FRI JUN 10 2016

MTC027-110230-
/O.CON.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
758 PM MDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHEASTERN FERGUS COUNTY...

AT 757 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED OVER AND
NEAR WINIFRED...OR 34 MILES NORTH OF LEWISTOWN...MOVING NORTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK AND CHRISTINA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4723 10916 4755 10957 4771 10961 4773 10948
      4772 10943 4775 10935 4777 10923 4773 10890
      4731 10869
TIME...MOT...LOC 0157Z 220DEG 39KT 4755 10935 

HAIL...1.00IN
WIND...60MPH
 
$$

KJ
628 
WWUS55 KTFX 110213
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
813 PM MDT FRI JUN 10 2016

MTC027-110222-
/O.CAN.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
813 PM MDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FERGUS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THIS
WARNING HAS BEEN REPLACED WITH A NEW ONE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.

LAT...LON 4723 10916 4755 10957 4771 10961 4773 10948
      4772 10943 4775 10935 4777 10923 4773 10890
      4731 10869
TIME...MOT...LOC 0210Z 250DEG 49KT 4762 10905 

$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:41 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 10, 5:41 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
541 PM MDT FRI JUN 10 2016

UPDATED AVIATION

.DISCUSSION...
THIS AFTERNOON THROUGH SUNDAY EVENING...
Latest analysis shows circulation center and axis of Pacific
upper-level trof has reached the WA/OR coast and is expected to
make somewhat slow but steady progress eastward overnight.
Moist southwest flow aloft along the leading edge of the trof
combined with easterly surface winds bringing low-level moisture
have set the stage for another round of thunderstorms this
aftn/eve across central MT. Most parameters (CAPE, 0-6km wind
shear, lifted index etc.) are well within the range for strong to
severe storms, but will have to break the shallow low-level
inversion that was still evident on the special balloon sounding
we did at midday. We still expect that break to occur, but it may
be later this aftn or early eve. Additional support for severe
weather will come from the arrival of stronger jet stream winds
(100-115 mph) now through this evening. Morning forecast models
did shift the jet's core (115-125mph) to the west side of the
Divide from earlier runs, so jet's contribution in our area may
be reduced, but should be sufficient to help boost some storm
development.

Models continue to indicate slow approach of a surface cold front
from the Pacific system, LCL not making it east of the Rocky Mtn
Front until mid-late evening as cold air push behind it is not
particularly strong.  That may help storms persist a bit longer in
our region as unstable conditions persist ahead of the front. Most
convective activity will dissipate across the central counties by
midnight, but scattered showers and a few storms will linger along
the Hiline through the overnight hours. Southwest flow aloft
continues on Sat as the trof axis moves to the ID Panhandle, so most
locations will see another round of showers and some thunderstorms
Sat aftn.  With less instability behind the front, best chances for
severe storms move to eastern MT tomorrow, and we'll see more of the
short-lived, pulse-type storms with only marginal threat for gusty
outflow winds and small hail.  The trof axis finally reaches our
area on Sun, bringing mostly dry conditions. Forecast on track for
cooler temps through the weekend with highs in the upper 60s to low
70s on Sat/Sun.
Waranauskas

SUNDAY NIGHT THROUGH FRIDAY...A somewhat dry and breezy westerly
flow aloft will move into the forecast area Sunday night into
Monday. The resulting downsloping winds will keep North Central
Montana dry through this period, but a disturbance will keep a
chance of showers and thunderstorms over Southwest Montana. A low
pressure center will then move out of the Gulf of Alaska and south
along the Pacific Coast Tuesday through Wednesday. The resulting
moist and unstable southwest flow aloft over Montana will bring a
good chance of showers and thunderstorms to the forecast area during
this time. Temperatures may cool enough to cause minor snow
accumulation above mountain pass level, but significant impacts are
unlikely. A high pressure ridge will then amplify over the central
United States, which will shift the flow a bit farther west and
focus the bulk of the showers/storms more so over Western Montana
for Thursday into Friday. Temperatures will not fluctuate much
during the period. Slightly above normal temperatures will fall to
slightly below normal through Wednesday, but they will warm back
above normal by Friday as the high pressure ridge builds into the
area.  Coulston

&&

.AVIATION...
UPDATED 0000Z.
Widespread rain and thunderstorms will continue over north-central
Montana this evening. Some storms will be strong to severe with
large hail and damaging winds especially near KLWT, KGTF and KHVR.
Additional thunderstorms may produce gusty winds and small hail near
KCTB and KHLN. An isolated shower is possible at KBZN. Storms should
weaken and dissipate after 04z. Periods of MVFR or IFR conditions
are possible in and near thunderstorms along with gusty erratic
winds. There may be low clouds after 06z but confidence is low on
cig heights. A few showers are possible on Saturday, especially in
the mountains, otherwise VFR conditions are expected after 12z. MLS

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  67  44  71 /  30  30  20  10
CTB  51  65  40  66 /  70  20  10   0
HLN  58  67  47  72 /  30  40  30  10
BZN  53  69  44  71 /  20  40  30  20
WEY  48  61  39  61 /  10  40  30  20
DLN  53  66  43  69 /  20  50  30  10
HVR  55  72  47  72 /  60  40  20   0
LWT  54  67  46  70 /  30  40  40  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

weather.gov/greatfalls

In the hours before

Local storm report, Jun 10, 6:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
649 PM MDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             2 W SUFFOLK             47.47N 109.40W
06/10/2016  M2.00 INCH       FERGUS             MT   TRAINED SPOTTER

&&

MLS
Local storm report, Jun 10, 6:51 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
651 PM MDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     WALL CLOUD       1 SE SUFFOLK            47.46N 109.34W
06/10/2016                   FERGUS             MT   TRAINED SPOTTER

            ROTATING WALL CLOUD.

&&

MLS
Local storm report, Jun 10, 6:52 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
652 PM MDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     4 ENE DENTON            47.35N 109.87W
06/10/2016                   FERGUS             MT   TRAINED SPOTTER

            TWO POWER POLES DOWN.

&&

MLS
Local storm report, Jun 10, 6:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
654 PM MDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     WALL CLOUD       6 ENE DANVERS           47.26N 109.60W
06/10/2016                   FERGUS             MT   TRAINED SPOTTER

            ROTATING WALL CLOUD.

&&

MLS
Local storm report, Jun 10, 6:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
655 PM MDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             1 N CHRISTINA           47.40N 109.32W
06/10/2016  E2.00 INCH       FERGUS             MT   TRAINED SPOTTER

&&

MLS
Special weather statement, Jun 10, 6:58 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
658 PM MDT FRI JUN 10 2016

MTZ013-050-051-110130-
FERGUS MT-JUDITH BASIN MT-CHOUTEAU MT-
658 PM MDT FRI JUN 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOUTEAU...
NORTHEASTERN JUDITH BASIN AND NORTHWESTERN FERGUS COUNTIES UNTIL 730
PM MDT...

AT 657 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STANFORD...MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON AND COFFEE CREEK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.

LAT...LON 4713 11010 4731 11034 4771 10991 4741 10941
TIME...MOT...LOC 0057Z 230DEG 64KT 4723 11028

KJ

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 6:00 PM MDTSpecial Weather StatementTFXJudith Basin30 min
Jun 10, 6:00 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus30 min
Jun 10, 6:03 PM MDTTornado WarningTFXFergus27 min
Jun 10, 6:17 PM MDTSevere Thunderstorm WarningTFXFergus28 min
Jun 10, 6:24 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin35 min
Jun 10, 6:31 PM MDTSevere Thunderstorm WarningTFXFergus29 min
Jun 10, 6:52 PM MDTSevere Thunderstorm WarningTFXBlaine, Fergus38 min
Jun 10, 6:58 PM MDTSpecial Weather StatementTFXFergus32 min
Jun 10, 7:30 PM MDTSevere Thunderstorm WarningTFXFergus15 min
Jun 10, 7:53 PM MDTSpecial Weather StatementTFXTeton37 min
Jun 10, 8:12 PM MDTSevere Thunderstorm WarningTFXBlaine, Fergus45 min
Jun 10, 8:16 PM MDTSpecial Weather StatementTFXJudith Basin44 min
Jun 10, 8:28 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus, Judith Basin47 min
Jun 10, 9:15 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus, Judith Basin30 min
Jun 10, 9:35 PM MDTSpecial Weather StatementTFXLiberty40 min
Jun 10, 9:43 PM MDTSevere Thunderstorm WarningTFXFergus32 min
Jun 10, 9:50 PM MDTSpecial Weather StatementTFX40 min
Jun 10, 10:16 PM MDTSpecial Weather StatementTFXFergus44 min
Jun 10, 10:31 PM MDTAreal Flood AdvisoryTFXBlaine, Chouteau, Fergus, Judith Basin6 hr
Jun 10, 10:51 PM MDTSpecial Weather StatementTFX24 min
Jun 10, 11:29 PM MDTSpecial Weather StatementTFX61 min
Jun 11, 4:50 AM MDTSevere Thunderstorm WarningTFXCascade, Chouteau25 min
Jun 11, 4:50 AM MDTSevere Thunderstorm WarningTFXCascade, Chouteau25 min
Jun 11, 5:13 AM MDTSevere Thunderstorm WarningTFXCascade, Chouteau47 min
Jun 11, 5:18 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty42 min
Jun 11, 5:32 AM MDTSpecial Weather StatementTFXCascade28 min
Jun 11, 5:59 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill46 min
Jun 11, 6:04 AM MDTSpecial Weather StatementTFXChouteau41 min
Jun 11, 6:32 AM MDTSevere Thunderstorm WarningTFXBlaine, Hill43 min
Jun 11, 7:17 AM MDTSpecial Weather StatementTFXBlaine43 min

Nearby

Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.